MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS ITEC PRELOADED 1-PIECE IOL; MONOFOCAL IOLS
Model Number PCB00
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The intraocular lens remains implanted.Device evaluation: the lens remains implanted; therefore, it was not returned for investigation.The reported complaint was not verified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no additional complaints for this order number have been received.Labeling review: the directions for use (dfu) were reviewed.The dfu provide the customer with proper usage instructions and guidelines.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
The surgeon reported that there were white deposits centrally on the posterior side of the intraocular lens (iol).The patient is not complaining at this time.The iol remains implanted.No additional information was provided to abbott medical optics.
 
Additional Manufacturer Narrative
Please note an incorrect device manufacturing date had been provided in the initial report (2/25/2019).The correct manufacturing date has now been provided.Device manufacture date: 2/25/2016.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS ITEC PRELOADED 1-PIECE IOL
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key6739241
Report Number2648035-2017-01338
Device Sequence Number772008
Product Code HQL
UDI-Device Identifier05050474558144
UDI-Public(01)05050474558144(17)190225
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/25/2019
Device Model NumberPCB00
Device Catalogue NumberPCB0000140
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2017
Supplement Date Received by Manufacturer08/23/2017
Initial Report FDA Received Date07/24/2017
Supplement Report FDA Received Date08/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1